# SDR ORJA9788

- Difficulty date: June 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1074T
- Make and model: Doug DC-9-87
- Aircraft serial: 49727
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 41B994AD073
- Condition: Discharged
- Location: Empennage
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMPENNAGE EMERGENCY LIGHTS INOP.  REPLACED BATTERIES AND PERFORMED CHECK IAW MM 33-53-00.  EMERGENCY LIGHTS OPS NORMAL.  (M)
